# SDR AALA2019080519009

- Difficulty date: July 31, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 49,811 hours, 31,980 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD FLAP INTERCONNECTING STRUT FITTING HAS EXCESSIVE PLAY / WORN. REPLACED FITTING PER SRM 51-72-11.
